# SDR SIMA200814303

- Difficulty date: May 20, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 14,008 hours, 11,416 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3882, DURING TAKEOFF CREW REPORTED THERE WAS A VERY PRONOUNCED EXCESSIVE VIBRATION DURING TAKEOFF ROLL AND DURING GEAR RETRACTION FROM NOSE GEAR.  DURING TAKEOFF DEADHEAD EMJ CAPTAIN REPORTED 3 LOUD BANGS SIMILAR TO A COMPRESSOR STALL ON TAKEOFF.  MOMENTARY LOSS OF NR 2 ENGINE INDICATIONS N1 N2 AND ITT INDICATED DASHED LINES ON LIFTOFF WITH APU RUNNING RELAYS BEHIND F/O SEAT KEPT CLICKING AND CABIN LIGHTS FLICKERED.
